Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Are these symptoms normal of cramps, back pain and regular flow after taking cytotec ?

i did a cytotec abortion , the day after it was heavy but then it became spotting. six days later it started again and its a little heavier than my regular flow. its been like this for five days with cramps, back pain and a slight fever . what should i do?
Asked On : Sat, 9 Apr 2011
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General & Family Physician 's  Response
Dear after taking abortion pills this is common.Till the products of conception are expelled out this will continue.Persistence beyond this time needs examination by a gynecologist to confirm whether any thing is left inside.Take light diet,proper rest and more fluids.
Answered: Sat, 9 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor